# SDR AALA202106049010

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 57,678 hours, 23,876 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Isolator
- Part number: BAC514K1
- Condition: Broken
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD OVER WING EXIT HEADER MOUNT ISOLATOR BROKEN. REPLACED ISOLATER PER SRM 51-40-02.
